# SDR HALA20231207264

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 38,631 hours, 6,027 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 48,676 hours, 7,586 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ATB: ELEC GEN 1 FAULT ECAM COULD NOT RESET. AWAITING RESOLUTION.
